Number of the records: 1  

An axiomatization for Abelian relative inverses

  1. Title statementAn axiomatization for Abelian relative inverses
    Main entry-name Kalmbach, G.H.E. (Author)
    Another responsib. Riečanová, Zdenka, 1935- (Author) - FEI Ústav informatiky a matematiky
    In Demonstratio Mathematica. -- Vol. 27 (1994), s.769-780
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    Ohlasy[1] JENČA, Gejza. Notes on R1-ideals in partial abelian monoids. In Algebra Universalis, 2000, vol. 43, no. 4, s.307-319. V databáze: SCOPUS. SCOPUS
    [1] FOULIS, David J. - PULMANNOVÁ, Silvia. Dimension Theory for Generalized Effect Algebras. In Algebra Universalis, 2013, vol. 69, iss. 4, s.357-386. V databáze: WOS. WOS
    [1] FOULIS, David J. - PULMANNOVÁ, Silvia. Hull Determination and Type Decomposition for a Generalized Effect Algebra. In Algebra Universalis, 2013, vol. 69, iss. 1, s.45-81. V databáze: WOS. WOS
    [1] NAVARA, Mirko. Two descriptions of state spaces of orthomodular. In International Journal of Theoretical Physics, 1999, vol. 38, s.3163-3178. V databáze: WOS. WOS
    [1] PULMANNOVÁ, Silvia. Congruences in partial Abelian semigroups. In Algebra Universalis, 1997, vol. 37, s.119-140. V databáze: WOS. WOS
    [1] GUDDER, S. D-algebras. In Foundations of Physics, 1996, vol. 26, iss. 6, s.813-822. V databáze: WOS. WOS
    [1] KONÔPKA, P. Atomic varieties of sets with relative inverses. In International Journal of Theoretical Physics, 1995, vol. 34, no. 8, s.1519-1524. V databáze: WOS. WOS
    [1] CHAJDA, Ivan - PASEKA, Jan - QIANG, Lei. On Realization of Partially Ordered Abelian Groups. In International Journal of Theoretical Physics, 2013, vol. 52, s.2028-2037. V databáze: WOS. WOS
    [1] PASEKA, Jan. On Realization of Generalized Effect Algebras. In Reports on Mathematical Physics, 2012, vol. 70, iss. 3, s.375-384. V databáze: WOS. WOS
    [1] FOULIS, David J. - PULMANNOVÁ, Silvia. The exocenter of a generalized effect algebra. In Reports on Mathematical Physics, 2011, vol. 68, no. 3, s.347-371. V databáze: WOS. WOS
    [1] POLAKOVIČ, Marcel. Generalized Effect Algebras of Bounded Positive Operators Defined on Hilbert Spaces. In Reports on Mathematical Physics, 2011, vol. 68, no. 2, s.241-250. V databáze: WOS. WOS
    [1] JENČA, Gejza - PULMANNOVÁ, Silvia. Quotients of Partial Abelian Monoids and the Riesz Decomposition Property. In Algebra Universalis, 2002, vol. 47, s.443-477. V databáze: WOS. WOS
    [4] CHOVANEC, Ferdinand. Diferenčné posety a ich grafická reprezentácia. 1. vyd. Liptovský Mikuláš : Akadémia ozbrojených síl generála M.R. Štefánika, 2013. 250 s. ISBN 978-80-8040-479-6.
    [1] MESIAR, Radko - PAP, Endre. Extensions of real-valued difference posets. In International Journal of Theoretical Physics, 1994, vol. 33, no. 12, s.2317-2323. V databáze: WOS. WOS
    [1] PAP, E. - DE LUCIA, P. Noncommutative version of Nikodym boundedness theorem for uniform space-valued functions. In International Journal of Theoretical Physics, 1995, vol. 34, iss. 7, s.981-993. V databáze: WOS. WOS
    [3] FOULIS, David J. - PULMANNOVÁ, Silvia - VINCEKOVÁ, Elena. The exocenter and type decomposition of a generalized pseudoeffect algebra. In Discussiones Mathematicae: General Algebra & Applications, 2013, vol. 33, iss. 1, s.13-47.
    [3] GLAZEK, J - GRYTCZUK, J. - SKOWRONEK-KAZLOV, J. Remarks on an algebraic realization of closure operators. Klagenfurt : Verlag Johanes Heyn, 1998In Contributions to general algebra 11 : Proceedings of the Olomouc workshop on general algebra. Velke Karlovice, August 31-September 5, 1998, s.85-100.
    [4] JENČA, Gejza. A note on ideals in generalized effect algebras. In Tatra Mountains Mathematical Publications, 1999, roč. 16, s.81-85.
    [1] JENČA, Gejza. Subcentral ideals in generalized effect algebras. In International Journal of Theoretical Physics, 2000, vol. 39, s.745-755. V databáze: SCOPUS. SCOPUS
    [4] CHOVANEC, F. - KÔPKA, František. On representation of finite Boolean D-posets. In Tatra Mountains Mathematical Publications, 1998, vol. 15, s.107-121.
    [3] NAVARA, Mirko. State spaces of orthomodular structures. In Rendiconti dell' Istituto di matematica dell' Universita di Trieste: an International Journal of Mathematics, 2000, vol. 31, suppl. 1, s.143-201.
    [1] GREECHIE, R.J. - FOULIS, David J. - PULMANNOVÁ, Silvia. The center of an effect algebra. In ORDER, 1995, vol. 12, s.91-106. V databáze: WOS. WOS
    [4] HEDLÍKOVÁ, J. - PULMANNOVÁ, Silvia. Generalized difference posets and orthoalgebras. In Acta Mathematica Universitatis Comenianae, 1996, vol. 65, no. 2, s.247-279.
    [1] DVUREČENSKIJ, Anatolij - PULMANNOVÁ, Silvia. Tensor products of D-posets and D-test spaces. In Reports on Mathematical Physics, 1994, vol. 34, iss. 3, s.251-275. V databáze: SCOPUS. SCOPUS
    [4] MESIAR, Radko. Differences on [0,1]. In Tatra Mountains Mathematical Publications, 1995, roč. 6, s.131-140.
    [3] DVUREČENSKIJ, Anatolij - CHOVANEC, F. - RYBÁRIKOVÁ, Mária. D-homomorphisms and atomic ?-complete Boolean D-posets. In Soft Computing, 2000, vol. 4, iss. 1, s.9-18.
    article

    article

Number of the records: 1